Divergence of Fejér means of Lipschitz functions on noncommutative Vilenkin groups with respect to the character system

Gát György: Divergence of Fejér means of Lipschitz functions on noncommutative Vilenkin groups with respect to the character system. In: Acta scientiarum mathematicarum, (71) 1-2. pp. 181-193. (2005)

[thumbnail of math_071_numb_001_002_181-193.pdf] Cikk, tanulmány, mű
math_071_numb_001_002_181-193.pdf
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2005
Volume: 71
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 181-193
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38671/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 193. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 12:05
URI: http://acta.bibl.u-szeged.hu/id/eprint/16083

Actions (login required)

View Item View Item